# SDR AALA2019101649008

- Difficulty date: October 13, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 7,322 hours, 738 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Faulty
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2, L4, R4, DOOR SLIDE COVER (BUSTLE) LOOSE. MAINTENANCE REPLACED L2, L4 (SEE AALA201910169026), R4 (SEE AALA201910169027) LATCHES AND ADJUSTED PER AMM 52-11-24, CMM 25-21-85.
